# SDR DXTA200400219

- Difficulty date: January 18, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 2,275 hours, 1,814 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 70 KNOTS, F/O'S AIRSPEED INDICATOR FAILED TO DISPLAY.  VISUALLY INSPECTED PITOT TUBES AND STATIC PORTS FOR MOISTURE, DEBRIS, OR ANY BLOCKAGE, NONE FOUND.  COMPLETED AIRSPEED CALIBRATION TESTS OF BOTH AIR DATA COMPUTERS AND THE SECONDARY FLIGHT DISPLAY, ALL RESULTS WITHIN SPECIFIED TOLERANCES.  ALL WORK COMPLETED IAW CESSNA CITATION 560XL MAINTENANCE MANUAL CHAPTER 34-11-08.
